Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on paths through 0


Author: Rohit Parikh
Journal: Proc. Amer. Math. Soc. 39 (1973), 178-180
MSC: Primary 02F35
DOI: https://doi.org/10.1090/S0002-9939-1973-0311468-7
MathSciNet review: 0311468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a hyperarithmetic set can be truth table reduced to a $ \Pi _1^1$-path through $ O$ iff it is truth table reducible to some r.e. set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F35

Retrieve articles in all journals with MSC: 02F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311468-7
Keywords: Path through $ O$, truth table reducible, Turing degree, hyperarithmetic
Article copyright: © Copyright 1973 American Mathematical Society